# SDR 20010208CW001

- Difficulty date: December 18, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N10849
- Make and model: Cessna 150L
- Aircraft serial: 15075086
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 0432005
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 6,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AC AFTER A TAIL STRIKE REPORT, HEARD LOUD NOISES OCCURING WHILE LIFTING AND PUSHING ON HORZ STAB TIPS.  UPON FURTHER DISASSEMBLY AND INSPECTION, MECHANIC FOUND HOLES IN THE AFT HORZ STAB.  FITTINGS ELONGATED, ALL FITTINGS AND HARDWARE WERE REPLACED.  PARTICULAR ATTENTION SHOULD BE USED IN THIS AREA DURING ROUTINE INSPECTIONS AND ANY TIME THAT TAIL STRIKE IS REPORTED.
